# SDR 375PA0041

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 44,983 hours, 38,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SUPPORT ANGLE HAS CORROSION AT BS 727D +7 AT RBL 7.  REPAIRED PER SRM 53-00-53.
